# SDR HEEA966863

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Cracked
- Location: T/R Blade
- Part time: 441 hours
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RETIRED BLADE.  REMOVED BEARINGS TO CHECK FOR SERVICEABILITY.  FOUND BEARING CRACKED. SCRAPPED LOCALLY.
